# SDR 96FDEA01688

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, GEAR HANDLE DOWN NO GREEN NOSE GEAR LIGHTS ILLUMINATED.  RECYCLED GEAR UP AND DOWN AGAIN GREEN GEAR LIGHT ILLUMINATED NORMALLY.  ACCOMPLISHED NOSE GEAR LOCK AND POSITION SWITCHES ADJUSTMENT AND TEST PER MAINTENANCE MANUAL 32-61-71 PAGE 501 TO 502.  NO DEFECTS NOTED, LIGHTS CHECKED NORMAL.
